# SDR CA060421013

- Difficulty date: April 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 01157H9304
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT COCKPIT WINDOW CRACKED DURING CRUISE AT FL330.  WINDOW REPLACED, AIRCRAFT RETURNED TO SERVICE.
